advertisement
Question
Posted by: MOM | 2010/09/30

SIDE EFFECT OF STRATTERA

My son has been taking Strattera for about 2 months, and I''ve noticed his pupils are permanently dilated. Is this a side effect of Strattera?
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Mom
Strattera can cause dilation of the pupils. You should inform his doctor if he can't focus properly or have eye pain.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: MOM | 2010/10/01

Thanks Doc for your response.

Reply to MOM
Posted by: Cyberdoc | 2010/09/30

Hallo Mom
Strattera can cause dilation of the pupils. You should inform his doctor if he can't focus properly or have eye pain.
Dr Bets

Reply to Cyberdoc
Posted by: Cyberdoc | 2010/09/30

Hallo Mom
Strattera can cause dilation of the pupils. You should inform his doctor if he can't focus properly or have eye pain.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement